RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gerasimov, A A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:184
Abstract pages:1202
Full texts:290
References:92

http://www.mathnet.ru/eng/person26491
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260257

Publications in Math-Net.Ru
2012
1. A. A. Gerasimov, D. R. Lebedev, S. V. Oblezin, “New integral representations of Whittaker functions for classical Lie groups”, Uspekhi Mat. Nauk, 67:1(403) (2012),  3–96  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 1–92  isi  elib  scopus
1990
2. A. A. Gerasimov, A. V. Marshakov, A. Yu. Morozov, “Free field representation of parafermions and related coset models”, TMF, 83:2 (1990),  186–196  mathnet  mathscinet  elib; Theoret. and Math. Phys., 83:2 (1990), 466–473  isi

Presentations in Math-Net.Ru
1. Two Dimensional Topological Gauge Theories and Integrable Many-particle Models
A. A. Gerasimov
Seminar of Laboratory 5 IITP RAS "Integrable structures in statistical and field models"
May 29, 2013 14:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019